# SDR WTAA960218

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3350 · Emergency Lighting
- Part: Cap Panel
- Part number: D46301001
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - EMERGENCY LIGHTS REPORTED INOPERATIONAL.  AIRCRAFT FERRIED TO LAX.  MAINTENANCE REPLACED CAP PANEL.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
